# SDR DL76L070081

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 68,328 hours, 10,343 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: S281T00140
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENG START RT GEN CONT OFF LIGHT ILLUM FWD TO MCO AS PER MEL 24-00-01.  PLACARD INSTALLED.  PART NEEDED GCU MFG PN S281T001-40.
